# SDR SWAA2022020108404

- Difficulty date: August 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT PIT TIE DOWN TRACK/FLOOR SUPPORT ANGLE; FROM STA 786 TO 867 RH SIDE; HAS MULTIPLE AREAS OF CORROSION. / EVALUATED CORROSION DEEPEST BLEND .022' FROM ORIGINAL .070' WITH .098' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED CARGO TRACK STA 779 TO 887 RBL 14. SI#7530360 IAW SRM 53-00-53-2 REPAIR 3 AND EA 1-A53-8210 REV 2
